# SDR A4J2002F00003

- Difficulty date: September 16, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N12FQ
- Make and model: Doug MD-88
- Aircraft serial: 49766
- Engine: Pwa JT8D*
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 39271012
- Condition: Inoperative
- Location: Agumentation
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER DEPARTURE, 20 MINUTES INTO FLIGHT, THE CREW GOT A TAILCONE OVERHEAT LIGHT AND DID A RETURN TO FIELD.  REMOVED AND INSTALLED AUGMENTATION VALVE IAW MM.  OCK GOOD IAW MM.
